2 Publikationen

Alle markieren

[2]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2920307
Grigoryan, A., Hu, E., & Hu, J. (2018). Two-sided estimates of heat kernels of jump type Dirichlet forms. ADVANCES IN MATHEMATICS, 330, 433-515. doi:10.1016/j.aim.2018.03.025
PUB | DOI | WoS
 
[1]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2911005
Grigoryan, A., Hu, E., & Hu, J. (2017). Lower estimates of heat kernels for non-local Dirichlet forms on metric measure spaces. JOURNAL OF FUNCTIONAL ANALYSIS, 272(8), 3311-3346. doi:10.1016/j.jfa.2017.01.001
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: apa_indent

Export / Einbettung

2 Publikationen

Alle markieren

[2]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2920307
Grigoryan, A., Hu, E., & Hu, J. (2018). Two-sided estimates of heat kernels of jump type Dirichlet forms. ADVANCES IN MATHEMATICS, 330, 433-515. doi:10.1016/j.aim.2018.03.025
PUB | DOI | WoS
 
[1]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2911005
Grigoryan, A., Hu, E., & Hu, J. (2017). Lower estimates of heat kernels for non-local Dirichlet forms on metric measure spaces. JOURNAL OF FUNCTIONAL ANALYSIS, 272(8), 3311-3346. doi:10.1016/j.jfa.2017.01.001
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: apa_indent

Export / Einbettung